# SDR ASOA201100919

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,258 hours, 11,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BEHIND SEATS 3CD WILL NOT LIGHT UP AND THE OTHER SIDE IN FRONT OF 4CD WILL NOT LIGHT.  REPLACED 3 DIODES IN EMERGENCY LIGHT BATTERY PACK FOR FWD CABIN EMERGENCY LIGHTS IAW CMM 33-21-70.  OPS CHECKED GOOD.
